Publications/Preprints of Andrei Lerner

 

Title

Coauthors

Status

 
47 On weighted norm inequalities for the Carleson and Walsh-Carleson operators F. Di Plinio Submitted. pdf
46 On sharp aperture-weighted estimates for square functions   Submitted. pdf
45

Sharp weighted bounds for multilinear maximal functions and
Calderón-Zygmund operators

W. Damián
C. Pérez
Submitted. pdf
44 Mixed Ap-A estimates with one supremum K. Moen Studia Math., 219 (2013),
no. 3, 247-267.
pdf
43 The John-Nirenberg inequality with sharp constants   C. R. Acad. Sci. Paris, Ser. I,
351 (2013), 463–466.
pdf
42 On an estimate of Calderón-Zygmund operators by dyadic positive operators

J. Anal. Math., 121 (2013),
no. 1, 141-161.

pdf
41 A simple proof of the A2 conjecture Int. Math. Res. Not., 2013 (14):
3159-3170.
pdf
40 Mixed Ap-Ar inequalities for classical singular integrals and Littlewood-Paley operators J. Geom. Anal., 23 (2013),
no. 3, 1343-1354.
pdf
39 An extrapolation theorem with applications to weighted estimates for singular integrals S. Ombrosi J. Funct. Anal., 262 (2012),
no. 10, 4475–4487.
pdf
38 A "local mean oscillation" decomposition and some its applications   Function spaces, Approximation, Inequalities and Lineability, Lectures of the Spring School in Analysis, Matfyzpress, Prague (2011), 71-106. pdf
37 Sharp weighted norm inequalities for Littlewood-Paley operators and singular integrals Adv. Math.,
226 (2011), 3912-3926.
pdf
36 A pointwise estimate for local sharp maximal function
with applications to singular integrals
Bull. London Math. Soc.,
42 (2010), no. 5, 843–856.
pdf
35 Some remarks on the Fefferman-Stein inequality J. Anal. Math.,
112 (2010), 329-349.
pdf
34 On some questions related to the maximal operator on
variable Lp spaces
Trans. Amer. Math. Soc., 362
(2010), no. 8, 4229-4242.
pdf
33 A boundedness criterion for general maximal operators S. Ombrosi Publ. Mat., 54 (2010)
no. 1, 53-71.
pdf
32 A1 bounds for Calderón-Zygmund operators related to a
problem of Muckenhoupt and Wheeden
S. Ombrosi
C. Pérez
Math. Res. Lett., 16 (2009)
no. 1, 149-156.
pdf
31 New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory

S. Ombrosi
C. Pérez
R.H. Torres
R. Trujillo-González

Adv. Math., 220 (2009)
no. 4, 1222-1264.
pdf
30

Weak type estimates for singular integrals related
to a dual problem of Muckenhoupt-Wheeden

S. Ombrosi
C. Pérez
J. Fourier Anal. Appl.,
15
(2009) no. 3, 394-403.
pdf
29

Sharp A1 bounds for Calderón-Zygmund operators and the
relationship  with a problem of Muckenhoupt and Wheeden

S. Ombrosi
C. Pérez

Int. Math. Res. Not., vol. 2008:
article ID rnm161, 11 pages.

pdf
28 An elementary approach to several results
on the Hardy-Littlewood maximal operator
  Proc. Amer. Math. Soc.,
136 (2008) no. 8, 2829-2833.
pdf
27 On some weighted norm inequalities for
Littlewood-Paley operators
Illinois J. Math., 52 (2008)
no. 2, 653-666.
pdf
26

A new characterization of the Muckenhoupt Ap weights
through an extension of the Lorentz-Shimogaki theorem

C. Pérez Indiana Univ. Math. J., 56 (2007) no. 6, 2697–2722. pdf
25 A note on the maximal Gurov-Reshetnyak condition

A.A. Korenovskyy
A.M. Stokolos

Ann. Acad. Sci. Fenn. Math.,
32 (2007), 461-470.
pdf
24 BMO-boundedness of the maximal operator for
arbitrary measures
  Israel J. Math., 159 (2007)
no. 1, 243-252.
pdf
23 Multidimensional Hausdorff operators in the real Hardy space E. Liflyand J. Aust. Math. Soc., 83 (2007)
no. 1, 79-86.
pdf
22 On some sharp weighted norm inequalities   J. Funct. Anal., 232 (2006)
no. 2, 477-494.
pdf
21 Self-improving properties of generalized Poincaré type
inequalities through rearrangements
C. Pérez Math. Scand., 97 (2005)
no. 2, 217-234.
pdf
20 On modular inequalities in variable Lp spaces   Arch. Mat., 85 (2005)
no. 6, 538-543.
pdf
19 Some remarks on the Hardy-Littlewood maximal function
on variable Lp spaces
Math. Z., 251 (2005)
no. 3, 509-521.
pdf
18 A new approach to rearrangements of maximal operators Bull. London Math. Soc., 37 (2005), no. 5, 771-777. pdf
17 On limiting embeddings of Besov spaces V.I. Kolyada Studia Math., 171 (2005)
no. 1, 1-13.
pdf
16 Commutators of singular integrals on generalized Lp spaces
with variable exponent
A. Karlovich Publ. Mat., 49 (2005)
no. 1, 111-125.
pdf
15 On multidimensional F. Riesz's "Rising Sun" Lemma A.A. Korenovskyy
A.M. Stokolos
Proc. Amer. Math. Soc., 133 (2005), no. 5, 1437-1440. pdf
14 Weighted rearrangement inequalities for
local sharp maximal functions
  Trans. Amer. Math. Soc., 357 (2005), no. 6, 2445-2465. pdf
13 Weighted norm inequalities for the
local sharp maximal function
J. Fourier Anal. Appl., 10 (2004), no. 5, 465-474. pdf
12 On some pointwise inequalities J. Math. Anal. Appl., 289 (2004) no. 1, 248-259. pdf
11 On the John-Strömberg characterization of BMO
for nondoubling measures
Real Anal. Exch., 28 (2003)
no. 2, 649-660.
pdf
10 Interpolation properties of a scale of spaces E. Liflyand Collect. Math., 54 (2003)
no. 2, 153-161.
pdf
9 On some pointwise inequalities concerning tent
spaces and sharp maximal functions
  Pacific J. Math., 209 (2003)
no. 2, 303-319.
pdf
8 On pointwise estimates for the Littlewood-Paley operators Proc. Amer. Math. Soc., 131 (2003), no. 5, 1459-1469. pdf
7 A note on the Gurov-Reshetnyak condition A.A. Korenovskyy
A.M. Stokolos
Math. Res. Lett., 9 (2002)
no. 5-6, 579-585.
pdf
6 Rearrangement estimates of the area integrals   Colloq. Math., 91 (2002)
no. 1, 1-7.
pdf
5 On pointwise estimates for maximal and singular integral operators Studia Math., 138 (2000)
no. 3, 285-291.
pdf
4 On weighted estimates of non-increasing rearrangements

East J. Approx., 4 (1998)
no. 2, 277-290.

pdf
3 Maximal functions with respect to differential
bases measuring mean oscillation
Anal. Math., 24 (1998)
no. 1, 41-58.
pdf
2 On estimates for strong maximal functions Izv. Vyssh. Uchebn. Zaved. Mat. (1997), no. 7, 36-48 Translation in Russian Math. (Iz. VUZ) 41 (1997), no. 7, 33-45.  
1 On Hardy-Littlewood and Fefferman-Stein
strong maximal functions
Mat. Zametki, 60 (1996), no. 3, 458-460 (In Russian). Translation in  Math. Notes 60 (1996), no. 3, 342-343.  


Ph.D. Thesis
     

Non-increasing rearrangements and maximal functions measuring mean oscillation
(In Russian. Please e-mail me if you would like a copy.)
Advisor: Professor  V.I. Kolyada



Click  here to get  reviews on my papers from
Zentralblatt MATH Database
(there are 3 allowed answers for unregistered users).

If you are a MathSciNet subscriber you can also see
the reviews  from Mathematical Reviews.